# SDR ASAA2021041234571

- Difficulty date: April 12, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 49,270 hours, 14,684 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, LEFT PACK LIGHT ILLUMINATED AFTER MASTER RECALL, EXTINGUISHES AFTER RESET. GROUNDED - YES. REF B737-800 FIM 21-53 TASK 821, #1 PZTC BITE PREV FLT LOGGED THIS PACK TCV FAULT. RESET FAULT, VERIFIED LEFT PACK OPS CHECKED NORMAL ON GND IN ALL TEMPERATURES RANGE. BOTH PZTC'S BITE VERIFY TESTED GOOD W/O FAULTS.
